# SDR DALA2025120508879

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38313
- Aircraft time: 28,310 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ON CAPTAINS NR 3 WINDOW FRAME EXTERIOR FWD EDGE.  INSTALLED A NEW NR 3 WINDOW FRAME IAW DWG 141A8800, REV D, AND SRM 51-40-02-0G.
